# SDR ASAA2022082639893

- Difficulty date: August 26, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 143A812210
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER THRESHHOLD HAS CORR. GROUNDED - YES. REMOVED CORR. FROM FWD CARGO LWER THRESHOLD WEB ORIG THICKNESS .045 IAW B737-800 SRM 53-30-15.MAT. LOSSED .009REMAINING THICKNESS .036FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-15TOOL#T8224M DUE DATE 10/18/22.REMOVED AND REPLACED WITH NEW THRESHOLD WEB IAW B737-800 SRM 51-40-02 AND BOEING DWG # 143A8330 REV A. LOCATED, DRILLED, COUNTERSUNK AND DEBURRED NEW THRESHOLD WEB IAW B737-800 SRM 51-40-05.
